# SDR CA130314005

- Difficulty date: February 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH GEAR SELECTED DOWN BOTH MAINS EXTENDED AND LOCKED DOWN WITH GREEN ILLUMINATED.  NLG DID NOT EXTEND. NO AMBER DOOR LIGHT EVIDENT, DOORS DID NOT OPEN.  NLG RED ILLUMINATED ON THE LANDING GEAR CONTROL PANEL.  GO-AROUND CONDUCTED, ALTERNATE EXTENSION SYSTEM WAS USED NLG EXTENDED AND LOCKED DOWN, GREEN ILLUMINATED.  ACFT LANDED SAFELY.  ENGINEERS COULD NOT RE-PRODUCE THE DEFECT ON THE GROUND.  HYDS WERE APPLIED AND THE NLG DOORS CLOSED.  THE NLG SSV WAS ACCESSED AND THE CONNECTOR REMOVED, DOORS OPENED. CONNECTOR ATTACHED DOORS CLOSED.  NLG SSV WAS REMOVED TO INSPECT THE FILTERS, THE FILTERS WERE IN PLACE WITH NO DAMAGE AND NO DEBRIS PRESENT.  NLG DOOR ACTUATOR WAS DISCONNECTED TO ENSURE NO DEBRIS PRESENT AT THE INLET PORT.  HYD LINE BETWEEN THE NLG SSV AND NLG DOOR ACTUATOR WAS FLUSHED WITH NO DEBRIS PRESENT.  THE MECHANICAL DOOR LINKAGE WAS INSPECTED FOR WEAR AND DAMAGE WITH NONE FOUND.  SSV INCLUDING FILTERS AND DOOR ACTUATOR WERE REPLACED AND SYSTEM BLEED COMPLETED.  LDG RETRACTIONS COMPLETED WITH NO FAULTS FOUND.
